You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyczny PAN
Acta Arithmetica
1971/19/2
Issue
1971/19/2
Journal:
Acta Arithmetica
Year:
1971
Volume:
19
Number:
2
Articles
105-146
Sur des formules de Atle Selberg
Hubert Delange
147-173
On Waring's Problem in GF[p]
M. Dodson
175-184
On the probability that n and f (n) are relatively prime II
R. Hall
185-194
О точках конечного порядка эллиптических кривых
В. Демьяненко
195-201
A note on the paper "Reducibility of lacunary polynomials I"
Andrzej Schinzel
J. Wójcik